# SDR DALA2019040802313

- Difficulty date: April 6, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 65,783 hours, 27,963 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE WILL NOT ARM AT DEPARTURE.  REPOSITIONED 1R SLIDE GIRT BAR. OPS CK NORMAL. SLIDE ARMS OK. ACFT OK FOR SERVICE IAW B757 AMM 25-66. (5033900)
